# SDR PG9A2015F00064

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N890PA
- Make and model: Snias AS350B2
- Aircraft serial: 4554
- Aircraft time: 8,026 hours, 35,115 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,182 hours, 10,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Part serial: 19234
- Condition: Warning Light
- Part time: 7,182 hours, 10,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENROUTE, PILOT RECEIVED A WARNING INDICATION FROM ENGINE CHIP LIGHT ILLUMINATION CAUTION PANEL AND FOLLOWED THE FLIGHT MANUAL AND LANDED.
